I have severe migraines that seemed to get worse after Botox injections in my forehead,right side of
- 16 Nov 2009 by bbkazz
- 5 February 2018
- botox, migraine, injection
... head and back of neck. Is this normal? Thanx
Hello bbkazz. A member of the site UKLiz is a pretty darn good expert of sorts and hopefully she will read your question or you might friend her and ask her in a personal question. Regards, pledge
There are a long list of possible side effects which do not include migraines getting worse. It sounds like they didn't work which may be because you didn't get a high enough dose. My first dose didn't work either. BTW, I have never had any side effects from them.
I also get a migraine for several days after and pain in my neck. I was told that this is due to surrounding support muscles taking over or taking on the work of the treated nerves.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2013 • 5 answers
Posted 18 Aug 2013 • 25 answers
Posted 30 Aug 2014 • 5 answers
Posted 28 Feb 2016 • 1 answer
Posted 29 Nov 2016 • 0 answers